Home > Research > Publications & Outputs > On the outer automorphism groups of triangular ...

Links

Text available via DOI:

View graph of relations

On the outer automorphism groups of triangular alternation limit algebras.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>05/1993
<mark>Journal</mark>Journal of Functional Analysis
Issue number2
Volume113
Number of pages10
Pages (from-to)462-471
<mark>State</mark>Published
<mark>Original language</mark>English